3d P3dt and lots of discomfort???

3d P3dt and lots of discomfort???

anna
anna

January 23rd, 2012, 11:46 pm #1

So every time I go to bathroom(#1) I feel lots of pressure, as if something is heavy and trying to come out. I usually feel this way when I get UTI, but I dont think I have UTI because of the antibiotic after IVF. maybe my muscle became week because I was on bed rest for the past two days. Or maybe its just in my head, because I am not doing very well emotionally. But I suspect that. any one has ever felt this way after an IVf transfer??
Quote
Share

Sara H
Sara H

January 24th, 2012, 3:25 am #2

watch your temps and if it goes up, gets any worst or anything else odd happens call your dr and chat with them.

I am guessing it is just that you had peole, for lack of a better way of saying it, up in your stuff and mucking about! I think it's probably just that feeling of being rattled about in there, but keep a close one on it, OK?

Feel better!
Sara H
Quote
Share

Anonymous
Anonymous

January 24th, 2012, 3:46 am #3

So every time I go to bathroom(#1) I feel lots of pressure, as if something is heavy and trying to come out. I usually feel this way when I get UTI, but I dont think I have UTI because of the antibiotic after IVF. maybe my muscle became week because I was on bed rest for the past two days. Or maybe its just in my head, because I am not doing very well emotionally. But I suspect that. any one has ever felt this way after an IVf transfer??
But, I don't think that means it won't for you. Try not to read into this. I know, easier said then done.
Quote
Share

Mrs. A
Mrs. A

January 24th, 2012, 6:49 am #4

So every time I go to bathroom(#1) I feel lots of pressure, as if something is heavy and trying to come out. I usually feel this way when I get UTI, but I dont think I have UTI because of the antibiotic after IVF. maybe my muscle became week because I was on bed rest for the past two days. Or maybe its just in my head, because I am not doing very well emotionally. But I suspect that. any one has ever felt this way after an IVf transfer??
When you pee or poop? What P4 support are you on? It can be constipation.
Quote
Share

anna
anna

January 24th, 2012, 7:30 pm #5

I am taking ENDOMETRIN suppositories 100mg. and the feeling is when I pee. i dont have constipation.
Quote
Share